# SDR AALA201908219002

- Difficulty date: August 19, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N192AN
- Make and model: Boeing 757223
- Aircraft serial: 32386
- Aircraft time: 63,599 hours, 16,591 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: S, P
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS BOTH FMCS ON 2 OCCASIONS DELETED ALL WAYPOINTS FROM THE ROUTE AND LEGS PAGE. RESULTING IN A COMPLETE LOSS OF THE FLIGHT PLAN. NO FAILURE MESSAGE. MAINTENANCE UPLOADED FMC SOFTWARE IAW AMM 34-61-00, OPS CHECK GOOD.
